# SDR DHL2003805583

- Difficulty date: August 6, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Lt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP IN LEFT WING TO FUSELAGE INTERNAL STRUCTURE, STA 640.000 BETWEEN S-23L AND S-24L.  REMOVED CRACKED CLIP IAW SRM 51-3-0 PG 1, SRM 51-1-21 PG 1.  FABRICATED NEW CLIP IAW SRM 53-2-0 FIG 1F.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW CLIP IAW SRM 51-3-0 PG 1, SRM 51-1-21.
